# SDR VNAA0510008

- Difficulty date: October 12, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,002 hours, 3,982 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Pilot Error
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED DURING LANDING APPROACH.  THE CREW FOLLOWED THE QRH AND MADE AN UNEVENTFUL LANDING.  THE CREW REPORTED THAT THE FLAP SELECTOR WAS NOT IN THE DETENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM IAW CRJ200 SL-00-001.  OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
